# SDR AALA2020013099008

- Difficulty date: January 27, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N131NN
- Make and model: Airbus A321-231
- Aircraft serial: 6472
- Aircraft time: 18,472 hours, 4,923 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR PRESSURE LOW. MAINTENANCE SERVICED DOOR TO PROPER PRESSURE PER AMM 52-22-00.
